# SDR AALA201705099003

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 6,881 hours, 2,676 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, TRIED TO DEPLOY LANDING GEAR., LOST LGCIU 1 AND 2. GEAR WOULD NOT EXTEND, CREW MANUALLY DEPLOYED GEAR AND GEAR EXTENDED. AIRCRAFT LANDED WITHOUT INCIDENT. ACCOMPLISHED LANDING GEAR EXTENSION AND RETRACTION TEST PER AMM 32-31-00-720-002-A, NO FAULTS FOUND. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.  AIRCRAFT WAS GROUNDED.
